# SDR CA040130008

- Difficulty date: January 27, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 3,319 hours
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK EMANATING FROM TOP OF WEB JUST RT OF CENTER STRUT HOUSING.  NO REPORT OF HARD LANDING OR ABUSE.
